# SDR USAASB01046

- Difficulty date: February 10, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Failed
- Location: Cockpit
- Part time: 27,618 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BUF - FLT 638 - DURING DESCENT INTO BUF, CREW EXTENDED FLAPS TO 5 DEGREES AND THEN TO 10 DEGREES BUT RECEIVED A FLAP LIGHT.  FLAPS WOULD NOT EXTEND BEYOND 5 DEGREES.  CAPTAIN DECLARED AN EMERGENCY AND THE FLIGHT LANDED AT BUF WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND RELACED THE FLAP POSITION INDICATOR.  OPERATIONAL CHECK GOOD.  (M)
